# SDR USAA2013081200016

- Difficulty date: August 8, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 60,988 hours, 40,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q3 CHECK, A CRACK WAS FOUND ON FLOORBEAM WEB SUPPORT ANGLE AT BS 328, RBL 30.  REPLACED FLOORBEAM WEB SUPPORT ANGLE IAW SRM 51-40-02 & DWG 65-45812-46.
